# SDR DXTA2021011804600

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N543QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0092
- Aircraft time: 3,258 hours, 2,231 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Actuator
- Part number: 0110110540
- Part serial: 2DC003354
- Condition: Defective
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT FL430 THE GIA FAIL 2 MESSAGE ILLUMINATED.  ALONG WITH THIS MESSAGE THE ENGINE CNTRL FAULT L-R ILLUMINATED AS WELL.  AFTER COMPLETION OF CHECKLIST BOTH MESSAGES REMAINED ILLUMINATED.  LANDING GEAR WAS BLOWN DOWN FOR LANDING AS PRECAUTION.  REMOVED AND REPLACED THE NR 2 GIA, IAW CESSNA CITATION AMM 31-40-05.  OPERATIONS CHECK GOOD.
